# SDR UPS01236310

- Difficulty date: June 29, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CORROSION AT TEAR STRAP LOCATION BS 680 BETWEEN S6L AND S5L.  DAMAGE REPAIRED IAW SRM PROCEDURES.
